Translator Disclaimer
February 1993 On the existence of positive solutions of nonlinear elliptic equations—a probabilistic potential theory approach
Z. Zhao
Duke Math. J. 69(2): 247-258 (February 1993). DOI: 10.1215/S0012-7094-93-06913-X
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • February 1993
Back to Top